# SDR UPS01437371

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY INST LIGHT INOP.  AFTER TROUBLESHOOTING FOUND LIGHT BULBS BURNT OUT.
